# SDR MALA100084

- Difficulty date: June 19, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 6,309 hours, 3,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ROUTINE CHECK, FOUND 1 FOOT SECTION OF EMERGENCY FLOOR PLATH LIGHTING MISSING UNDER FWD GALLEY. INSTALLED NEW 1 FOOT SECTION OF EMERGENCY FLOOR PATH LIGHTING PN PL88-900LHOO ON FWD GALLEY FLOOR IAW 33-51-01.
